Free Access
Issue
RAIRO. Anal. numér.
Volume 12, Number 1, 1978
Page(s) 51 - 57
DOI https://doi.org/10.1051/m2an/1978120100511
Published online 01 February 2017
  1. 1. M. BERNADOU (à paraître) :Thèse.
  2. 2. P. G. CIARLET et M. BERNADOU (1976), Sur l'ellipticité du modèle linéaire de coques de. T. Koiter, to appear in the Proceedings of the Second International Symposium on Computing Methods in Applied Sciences and Engineering, I.R.I.A., Versailles 15-19 December, 1975. [Zbl: 0356.73066]
  3. 3. P. M. NAGHDI (1963), Foundations of elastic shell theory; in Progress in Solid Mechanics, Vol.4, North, Holland. [MR: 163488]
  4. 4. P. ROUGEE (1969), Équilibre des coques élastiques minces inhomogènes en théorie non linéaire, Thèse. [Zbl: 0172.51101]
  5. 5. B.A. SHOIKHET (1974), On existence theorem in linear shell theory, M M 38,567-571. Traduit en anglais dans Journal of Applied Mathematics and Mechanics, 38, 1974, p. 527-53L [MR: 359478]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you